MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number 146-R726RD
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Neck Pain (2433)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The unit was not returned for evaluation due to covid-19.We received images but no evaluation report from the service provider.We will file a follow up if new information is available.Service provider's reference number is (b)(4).End-user sat on the device and the wheel came off.He fell to the ground and hurt his head, shoulder and mouth.His dentures were damaged requiring dental work.The serial number was rubbed off of the unit from use.Service provider has no additional information.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key10114038
Report Number2438477-2020-00032
Device Sequence Number3636981
Product Code ITJ
UDI-Device Identifier00612479223097
UDI-Public612479223097
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2020
Report Date (Section F) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number146-R726RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/04/2020
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA06/03/2020